MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIA400 IMPLANT 4MM W ABUTMENT 10MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93331
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Infection (1930); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on july 28, 2022.
 
Event or Problem Description
Per the clinic, the patient experienced infection and skin overgrowth at the abutment site (date not reported).The patient was treated with oral and iv antibiotics, however the issue did not resolve.Subsequently, the patient underwent a skin revision surgery under general anaesthesia on (b)(6) 2022.The implanted device remains.
 
Additional Manufacturer Narrative
Per the clinic, the issue has not resolved.The patient was hospitalized overnight on (b)(6) 2022, for an iv antibiotic treatment.Subsequently, the patient was placed under general anesthesia for a second time on (b)(6) 2022, in order to remove the abutment and granulated skin.The symptoms resolved, and the patient resumed use of the device.No additional episodes were reported.This report is submitted on november 07, 2022.

Brand Name
BIA400 IMPLANT 4MM W ABUTMENT 10MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
thanaletchumi manogaran
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key15118972
Report Number6000034-2022-02206
Device Sequence Number17972600
Product Code MAH
UDI-Device Identifier09321502019620
UDI-Public(01)09321502019620(10)COH1208992(17)230405
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/05/2023
Device Model Number93331
Device Catalogue Number93331
Device Lot NumberCOH1208992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale